American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 68 of 68 found      Go to page: 1 2 3

[61] S. P. Lloyd. On extreme averaging operators . Proc. Amer. Math. Soc. 14 (1963) 305-310. MR 0159234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] D. J. Newman. Pseudo-uniform convexity in $H\sp{1}$ . Proc. Amer. Math. Soc. 14 (1963) 676-679. MR 0151834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] K. G. Johnson. Algebras of Riemann integrable functions . Proc. Amer. Math. Soc. 13 (1962) 437-441. MR 0147901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Meyer Jerison and Walter Rudin. Translation-invariant functionals . Proc. Amer. Math. Soc. 13 (1962) 417-423. MR 0146650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] F. T. Birtel. On a commutative extension of a Banach algebra . Proc. Amer. Math. Soc. 13 (1962) 815-822. MR 0176349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] R. H. Farrell. Dense algebras of functions in $L\sb{p}$ . Proc. Amer. Math. Soc. 13 (1962) 324-328. MR 0142009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Carl W. Kohls. A note on countably generated ideals in rings of continuous functions. . Proc. Amer. Math. Soc. 12 (1961) 744-749. MR 0143051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Leonard Gillman. Countably generated ideals in rings of continuous functions . Proc. Amer. Math. Soc. 11 (1960) 660-666. MR 0156189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 68 of 68 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia